# SDR DALA2017060204500

- Difficulty date: May 12, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 75,237 hours, 34,237 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON AFT CARGO DOOR FORWARD LOWER CORNER.  REMOVED DAMAGE ON AFT CARGO DOOR FORWARD LOWER CORNER. INSTALLED PERMANENT REPAIR PER SRM 52-30-01.
